MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM/3.5MM VA-LCP POSTLAT DSTL HUM PL 9H/RT/153MM-XLNG; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM/3.5MM VA-LCP POSTLAT DSTL HUM PL 9H/RT/153MM-XLNG; PLATE, FIXATION, BONE
Catalog Number 02.117.209
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from australia reports an event as follows: it was reported that on (b)(6) 2023 the patient underwent revision surgery.The plate and screws in question were removed, screws have backed out of the plate and skin.The revision procedure was completed successfully.No further information is available.This report is for a 2.7mm/3.5mm va-lcp postlat dstl hum pl 9h/rt/153mm-xlng.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procode: hwc.D9: complainant part is not expected to be returned for manufacturer review/investigation.D10: date of concomitant therapy is 24-october-2023.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM/3.5MM VA-LCP POSTLAT DSTL HUM PL 9H/RT/153MM-XLNG
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18239466
Report Number8030965-2023-15093
Device Sequence Number11589613
Product Code HRS
UDI-Device Identifier10886982036209
UDI-Public(01)10886982036209
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.117.209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2023
Initial Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 20,; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 20.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown